MAUDE Adverse Event Report: BIOMET 3I FULL OSSEOTITE® IMPLANT 4 X 11.5MM; DENTAL IMPLANT

BIOMET 3I FULL OSSEOTITE® IMPLANT 4 X 11.5MM; DENTAL IMPLANT
Model Number FOS411
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The doctor reports that the dental implant located in dental position number: #36 failed because it fractured in the body.The doctor confirms that the procedure was not completed with another implant and that the patient did not suffer any negative impact or any unforeseen complications on his health as a result of the event.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Additional device information unknown /not provided.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).One full osseotiteâ® implant 4 x 11.5mm (fos411) was returned for investigation.Visual evaluation of the as returned implant identified fracture at threads.Device history record (dhr) review for the lot (2016071395) had revealed no deviations nor non-conformances which could have caused or contributed to the reported events.All products were conforming at the time they zimvie.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (2016071395) for similar events (complaint category keywords: fracture: implant) and no other complaint was identified therefore, based on the available information, device malfunction did occur, and the reported event was confirmed.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
FULL OSSEOTITE® IMPLANT 4 X 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key14653522
Report Number0001038806-2022-00888
Device Sequence Number5693926
Product Code DZE
UDI-Device Identifier00844868003618
UDI-Public(01)00844868003618(17)210727(10)2016071395
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063286
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/27/2021
Device Model NumberFOS411
Device Catalogue NumberFOS411
Device Lot Number2016071395
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2022
Supplement Date Received by Manufacturer11/07/2022
Initial Report FDA Received Date06/10/2022
Supplement Report FDA Received Date11/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/27/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale
Patient Weight90 KG